# SDR MEX2003271

- Difficulty date: July 7, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- Engine: Pwa JT8D1
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Suppressor
- Condition: Damaged
- Location: Exhaust Cone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR TURN BACK DUE TO ENGINE 2 FAILURE DURING INITIAL CLIMB, REACHING 660 DEGREE C OF EGT EMERGENCY PROCEDURE WAS PERFORMED.  DURING REVISION THE EXHAUST CONE,  SUPPRESSOR AND TURBINE FAN WITH DAMAGE.  ENGINE NR 2 WAS REPLACED IAW MM, OPERATIONAL TEST WAS ACCOMPLISHED IAW MPCM, ALL CORRECT.
